# SDR GTIA021092

- Difficulty date: September 29, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PASSENGER CABIN, RIGHT STATION 120 TO 200 HAS TWO FITTINGS CORRODED.  LOCATED AND DRILLED NEW FITTINGS.  INSTALLED NEW FITTINGS.  (M)
